# SDR SIMA20141213001

- Difficulty date: December 13, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 28,391 hours, 24,424 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING TAKEOFF & DURING GEAR UP SELECTION THE LT MAIN GEAR INDICATED RED X THEN MOMENTARY UP & THEN RED X AGAIN WITH THE HYD PUMP PULSATING LOUDLY.  DURING GEAR SELECTION DOWN ALL GEAR POSITION DOWN & GREEN WITHOUT PUMP PULSATING.  A NORMAL APPROACH TO LAND WAS ACCOMPLISHED & TOUCHDOWN OCCURRED WITH A LESS THAN 100 FT PER MIN, SOFT TOUCHDOWN & LANDING.  PERFORMED FUNCTIONAL CHECK OF PROX SWITCH IAW AMM 32-63-05-710-002-A00 & GEAR SWING FOR SEVEN TIMES IAW 32-30-00.  RE TAPED NOSE UPLOCK PROX SWITCH IAW ETN-EM-32-176.  OPERATIONS CHECKED GOOD.  NO DEFECTS NOTED.
